I've been prescribed Amlodipine recently and am hesitant to take it after reading results other people have had. Has anyone had a positive reaction after taking this med? My father is on it and he could only recall a severe headache in the beginning of starting treatment.
My blood pressure isn't horrible but my doctor decided to start treatment because HBP does run in my family. Are there milder HBP meds than others? Those on medication, was your BP always high when your doc decided to put you on meds? Today mine has been-120/80 to 127/87, but has been 130/92 in the office before.
Thank you for reading, I am just trying to do my research. I am a little scared.
I am taking Norvasc10mg, which I believe is Amlodipine,and have had no bad side effects so far.Only been on it for 10days, but it also is not doing too good with controlling my bp. Doing your research is very wise and your bp is not very high. Might want to check into excersise, diet, ect. and monitor your bp before using meds. I am on my fifth medication in 2yrs.
Thank you both for your reply. I am rx'd 5 mgs of Amlodipine (Norvasc). I am trying to control it with diet and exercise alone, but I can't figure out how much exercise is really enough to make a difference. (Once a day, twice a day, 30 mins, an hour?)
I heard some types of fish oil and magnesium is good for BP issues. Do you have any holistic or herbal remedies that have actually helped you?
The dash diet for HBP has been shown to reduce b/p. I've read that walking an hour a day is the optimal amount of exercise for most patients with HBP. 15 min at a time can help especially before meals. Avoid becoming dehyrated to help prevent blood clots. Do whatever you can to avoid or eliminate stress wherever you can. It is the little stressors that cause the most problems. Fam
I have been taking it a year. It works well to control my blood pressure. However I have noticed some hair loss since I started taking it. I just turn 30, but I don't have the typical male pattern hair loss, I've noticed it as overall diffuse hair thinning. I believe this kind of hair loss is called telogen effluvium. I still have alot of hair so the thinning is not that noticable, but it still bothers me. I'm also taking benazepril and metoprolol (for 4 years), but I didn't notice the hair loss until I started taking amlodipine I year ago.